# SDR W0P2003F00000

- Difficulty date: March 25, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N9290Z
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1387
- Engine: Pwa R985*
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: C2TE103AND
- Condition: Corroded
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON COMPLYING WITH AD, FOUND CORROSION TO HAVE SEVERELY EATEN AWAY THE TIP RIB ON FOUR DIFFERENT ELEVATORS.
